Is there any side effects after stop taking avodart?

Answers (1)

25 Mar 2011

Has your doctor suggested you stop?
Your symptoms could return if you stop too soon.

If there side effects you are experiencing and concerned about see your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Using Avodart and drugs such as Viagra, Cialis or Levitra?

I am 64 years old with a My Prostate size and Urine flow is not yet a serious issue yet, but a restriction is evident and would like to improve this ...

3 answers 11 Sep 2009

I have side effects from Avodart. Can I go to every other day or every 3 days dose?

So that I may find some balance?

1 answer 6 Oct 2009

I have been taking Avodart for two years and my PSA's have been normal. Is it safe to discontinue?

I have been taking Avodart for 2 yrs, can i stop taking the medication? PSA normal last 3 times.

1 answer 28 Sep 2010

Do you have to take avodart for the rest of your life?

At 65 years old, will I have to be on Avodart for life. I have BPH?I have just started taking Avodart, for 3 weeks and seen marked improvement. Will ...

2 answers 1 Nov 2010

Can cialis 5mg be taking longer than 26 weeks for treatment of bhp?

Reading this web site, recomends taking cialis 5mg for 26 weeks only. I hav bhp and taking Avodart .5mg is causing me problems. The side effects, ...

1 answer 2 Jan 2014